HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Totally free arrangements of hyperplanes

Files in This Item:
pre915.pdf101.78 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Totally free arrangements of hyperplanes
Authors: Abe, Takuro Browse this author
Terao, Hiroaki Browse this author
Yoshinaga, Masahiko Browse this author
Issue Date: 22-May-2008
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 915
Start Page: 1
End Page: 7
Abstract: A central arrangement $\A$ of hyperplanes in an $\ell$-dimensional vector space $V$ is said to be totally free}if a multiarrangement if $(\A, m)$ is free for any multiplicity $ m : \A\rightarrow \Z_{> 0}$. It has been known that $\A$ is totally free whenever $\ell \le 2$. In this article, we will prove that there does not exist any totally free arrangement other than the obvious ones, that is, a product of one-dimensional arrangements and two-dimensional ones.
Type: bulletin (article)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University